Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Abstract and Applied Analysis
Volume 2005 (2005), Issue 1, Pages 33-43
http://dx.doi.org/10.1155/AAA.2005.33

A three-point boundary value problem with an integral condition for a third-order partial differential equation

Laboratoire Equations Differentielles, Département de Mathematiques, Université Mentouri Constantine, Constantine 25000, Algeria

Received 9 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Latrous and A. Memou, “A three-point boundary value problem with an integral condition for a third-order partial differential equation,” Abstract and Applied Analysis, vol. 2005, no. 1, pp. 33-43, 2005. doi:10.1155/AAA.2005.33